# SDR UPS02438413

- Difficulty date: May 9, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO - BS 1660-1680 LBL 20-40 FLOORBEAM SURFACE WEB FOUND CRACKED.  AFT CARGO - BS 1660-1680 LBL 20-40 FLOORBEAM SURFACE WEB REPAIRED AS PER SRM 51-40-02 FIG 1.
